| Model Number |
15 |
| Medical Device Problem Code |
Unexpected Shutdown (4019)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
08/06/2022
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Stryker contacted the customer to request additional information on the patient.The customer informed stryker that no further patient information is available.Patient fields in which information is not provided were intentionally left blank.Stryker continues to investigate the reported failure and will submit a supplemental report on this event to the fda as provided by 21 cfr 803.56.
Event or Problem Description
The customer contacted stryker to report that their device unexpectedly shut off during patient use.In this state the device would be inoperable and defibrillation therapy may not be available if needed.This issue is patient related; however there was no adverse event reported.
Event or Problem Description
Additional Manufacturer Narrative
Stryker evaluated the customer's device and was unable to duplicate the reported issue but was able to verify the reported issue was logged in the device¿s memory.Part needed to repair the device is no longer available.The returned device was archived by stryker.The customer received a replacement device.The cause of the reported issue could not be conclusively determined.